Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Differential inequalities

Author: Raymond M. Redheffer
Journal: Bull. Amer. Math. Soc. 69 (1963), 239-242
MathSciNet review: 0143858
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Nirenberg, A strong maximum principle for parabolic equations, Comm. Pure Appl. Math. 6 (1953), 167-177. MR 55544
  • 2. R. M. Redheffer, Bemerkungen über Monotonie und Fehlerabschätzung bei nichtlinearen partiellen Differentialgleichungen, Arch. Rational Mech. Anal. 10 (1962), 427-457. MR 147793
  • 3. S. Simoda, and M. Nagumo, Sur la solution bornée de l'équation aux dérivées partielles du type elliptique, Proc. Japan Acad. 27 (1951), 334-339. MR 45922

Additional Information

PII: S 0002-9904(1963)10932-5